# SDR CA020416005

- Difficulty date: April 15, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 1,635 hours
- Engine: Pwa PW530A
- System (JASC): 2440 · External Power System
- Part: Connector
- Condition: Damaged
- Location: External Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOTS REPORTED THAT THEY COULD NOT START EITHER ENGINE USING EXTERNAL POWER BUT ENGINES STARTED FINE USING BATTERY POWER. MAIN POWER CABLES AND GROUND CABLE FOUND LOOSE AT GPU CONNECTOR. BOTH THE CONNECTOR STUDS AND THE POWER CABLE ENDS BURNED AND MELTED.  PARTS REPLACED AS REQUIRED.
